# SDR 2008UALA03719

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 30,903 hours, 11,056 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROWS 18, 14 & 17 INOP.  *S/D*  REPLACED EMERGENCY PATH LIGHTS, OK FOR SERVICE.
